# SDR DALA2023120609999

- Difficulty date: December 1, 2023
- Submitted: December 6, 2023
- Operation: Air carrier
- Aircraft: N543US
- Make and model: Boeing 757251
- Aircraft serial: 26490
- Aircraft time: 84,158 hours, 31,724 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5643 DENT ON RIGHT WING PANEL 611DB. CORRECTIVE ACTION: REF ERA 614118-14. (5086408)
